# SDR ZW0A021193

- Difficulty date: November 21, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Aircraft time: 44,189 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TIE DOWN TRACK BETWEEN STRINGERS 27 AND 28 LT AND STA 1003 AND 1079 IN AFT AUX FUEL TANK HAS CORROSION. REPLACED TRACK SPLICE AND TRACK I.A.W. SRM 53-05-10R. LAST CHECK C PERFORMED IN STL 01/07/02 --CLOSED--
